# SDR FDEA201001250254

- Difficulty date: January 25, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR WHEEL WELL, FWD BULKHEAD DOUBLER FOUND CRACKED.  R & R IAW SRM 51-31-01 REVISION 42. NEW DOUBLER FABRICATED IAW DWG AE A0526 REVISION NC AND EA NR 1-5310-132336,  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 109.
